# SDR 08FDEA04580

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Damaged
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DOUBLER FROM TV MONITOR SUPPORT AT STA 760 FOUND SEVERAL   HOLES ON FRAME.  REMOVED DAMAGE FRAME STA 760 BTW STR 5R AND 4L IAW 53-00-07.  FABRICATED NEW ZEE FRAME PER MAE TRAVELER T8/763343.  FABRICATED NEW SPLICES PER MAE TRAVELER T8/76190.  TREATED AND PRIMED REPAIR PARTS IAW SRM 53-00-07.  DRILLED REPAIR PARTS IAW SRM 53-00-07.  INSTALLED REPAIR PARTS AT STA 760 IAW SRM 53-00-07 FIG 201 REPAIR NR 3.  DO A HFEC INSPECTION EVERY 12,000 FLIGHT CYCLES IN NDT PART 6, 51-00-01 REPEAT THIS INSPECTION EVERY 12,000 FLIGHT CYCLES INTERVALS AS ALTERNATIVE DO A DETAILED VISUAL INSPECTION AT 9,000 FLIGHT CYCLES AFTER THE INITIAL INSPECTION.  THIS IS A CATEGORY "B" REPAIR.
